# SDR HALA0600798

- Difficulty date: June 27, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 59,926 hours, 29,210 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 763
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SEAT TRACK FLANGE AT NUTPLATE HOLE STA 763 RBL 55, WL 200.  REMOVED CORROSION ON SEAT FLANGE 763, RBL55, WL200.  BLENDED AN AREA 1" BY 9" BY .20", ORIGINAL THICKNESS .70", FOUND TO BE OUT OF LIMITS PER SRM 53-00-52, FIG 101, DETAIL 10.  REPAIRED DAMAGED SEAT TRACK FROM BS 709.45-786, RBL 55, WL200, PER SRM 53-00-52, REPAIR 2.
